I have started to become nervous and irritable again and it is scary. I was like that for two years straight and I really don't want to do it again. I eventually got diagnosed with PMDD (Premenstrual Dysphoric Disorder), and later with Bipolar Disorder. The only thing that made it go away was the Risperdal they put me on. Unfortunately I had to go off of it because it raised my prolactin (the hormone that makes women lactate and can also stop a womans period) level sky high. So now that I am not on it anymore the nervousness and irritability is coming back. I am on Latuda now but it doesn't seem to be working as good as the Risperdal did. I am not sure what to do. I just don't want to be all nervous and irritable again. It can be bad I yelled at my kids way to much when I was like that. It makes everything feel way more dramatic than it is like even little things seem like a big deal. It is like being on edge all the time.
hi amy. i dont take any of the meds you do for bipolar. i'm on depakote er, remeron, zanax, and vistaril. but like you, after 3 months, my anxiety is through the roof again, and my pdoc started weaning me off my zanax. the remeron is supposed to help the anxiety and help me sleep. but its not working too well anymore. when i brought it up last month, she gave me a drug called saphris. i went on a nice little trip, no more of that crap. i went back on remeron and got me some extra xanax. i'm going to try to get my dosages upped and see how that goes. my appt. is tomorrow, we'll see how it goes........donna
hi i take seroquel xr and normal seroquel for bipolar disorder. the seroquel xr is a slow release tablet so it works over the night and the day. so i take the seroquel xr 450mg at about 7.30pm then at about 9.30pm i take the normal seroquel 250mg. it helps with sleep too.
Ambilfy and lithium will make you gain weight I was on ambilify up till january this year my brother is on lithium he is gainining weight from it He is 6 1. Some were I see I got the raw in of the deal on the Height lol sorry. Me being 4 10 1/2. Always makes me smile when I say it so had to point that in there. I know should not say will make you gain weight because I do not know your metablism or your body so that part was wrong for me or anyone to really say. It did make me though. As well as Depakote was one of the first medications they put me on years ago.
you could ask about Largactil it helps you sleep and it's an anti psychotic i take it along with Seroquel xr 600mg at night and also Sertraline in morning 50mg , my only problem lately is the sertraline makes me hypo manic and i can't sleep that's why i'm taking the largactil 400mg at night . good luck with it hope you are well again soon .
Different people has different side effects. I take Abilify (its not Ambilify) and it hasn't caused any weight gain and helps with depression. Abilify has caused me to have akathisia (restless movements of legs/feet). I take propranolol for it and found that it also is used for anxiety without being a benzo. It is a beta blocker which is primarily used to lower blood pressure.
I rake Risperdal 1 & 1/2 mg down from 2 mg when I was hospitalized. Tense painful wrist disappeared when The dose was lowered. I haven't had a period since I started taking it, my breasts are larger but not leaking. The doctor was not worried about the lost periods, I wonder if I can get pregnant or ovulate? not that I want to but can't take hormones in birth control. Any way maybe you could tolerate a low dose of risperdal if it helps.
I also take Ativan, lithium, and buspar
If I could tolerate the twitches, and maybe not everyone gets them, I'd take Haldol.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.